# SDR DALA1231373209

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE LOWER EMERGENCY EXIT SIGNS AT FWD AND AFT RIGHT OVERWING INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY AND FUNCTIONAL CHECK WAS  NORMAL.  A/C RETURNED TO SERVICE.
